Simple jQuery Dropdowns
Please use this identifier to cite or link to this item:
Title: Equilibriums and periodic solutions of related systems of piecewise linear difference equations
Authors: Wirot Tikjha
Yongwimon Lenbury
Evelina Giusti Lapierre
Pibulsongkram Rajabhat University
Mahidol University
Centre of Excellence in Mathematics
Johnson and Wales University
Keywords: Computer Science;Mathematics
Issue Date: 28-May-2013
Citation: International Journal of Mathematics and Computers in Simulation. Vol.7, No.3 (2013), 323-335
Abstract: In this paper we consider three systems of piecewise linear difference equations where the initial condition for each system is an arbitrary point on the real plane. For one system we show that there exists exactly two prime period-6 solutions, and that every solution of the system is eventually one of the two prime period-6 solutions except for equilibrium point. For the remaining two systems we show that every solution of each system is the unique equilibrium solution.
ISSN: 19980159
Appears in Collections:Scopus 2011-2015

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.